Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Braun, R.; Ottaviani, G.; Schneider, M.; Schreyer, F.-O.
Classification of conic bundles in $\mathbb{P}^5$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 23 no. 1 (1996), p. 69-97
Texte intégral djvu | pdf | Analyses MR 1401418 | Zbl 0879.14022

URL stable: http://www.numdam.org/item?id=ASNSP_1996_4_23_1_69_0

Bibliographie

[ACGH] E. Arbarello - M. Cornalba - P. Griffiths - J. Harris, Geometry of algebraic curves I, Grundlehren der math. Wissenschaften 267, Springer, Berlin, 1985.  MR 770932 |  Zbl 0559.14017
[A] A. Aure, On surfaces in projective 4-space, Thesis, Oslo, 1987.
[BBS] M. Beltrametti - A. Biancofiore - A.J. Sommese, Projective N-folds of log-general type I. Trans. Am. Math. Soc. 314 (1989), 825-849.  MR 1005528 |  Zbl 0702.14037
[Be] A. Beauville, Variétés de Prym et Jacobiennes intermédiaires, Ann. Sci. École Norm. Sup., 10 (1977), 309-391.
Numdam |  MR 472843 |  Zbl 0368.14018
[BeSo] M. Beltrametti - A.J. Sommese, New properties of special varieties arising from adjunction theory, J. Math. Soc. Japan 43 (1991), 381-412.
Article |  MR 1096439 |  Zbl 0754.14027
[Bes] G.M. Besana, On the geometry of conic bundles arising in adjunction theory, Math. Nachr. 160 (1993), 223-251.  MR 1245000 |  Zbl 0808.14014
[BOSS] R. Braun - G. Ottaviani - F.O. Schreyer - M. Schneider, Boundedness for non-general type 3-folds in P5. In "Complex Analysis and Geometry", V. Ancona - A. Silva Eds., Plenum Press, 1993, pp. 311-338.  MR 1211889 |  Zbl 0798.14023
[BSS1] M. Beltrametti - M. Schneider - A.J. Sommese, Threefolds of degree 9 and 10 in P 5, Math. Ann. 288 (1990), 613-644.  MR 1079870 |  Zbl 0723.14033
[BSS2] M. Beltrametti - M. Schneider - A.J. Sommese, Threefolds of degree 11 in P5. In: "Complex projective geometry", London Math. Soc. Lecture Note Series 179, 1992, pp. 59-80.  MR 1201375 |  Zbl 0774.14036
[DMS] W. Decker - N. Manolache - F.O. Schreyer, Geometry of the Horrocks bundle on P5. In: " Complex projective geometry", London Math. Soc. Lecture Note Series 179, 1992, pp. 128-148.  MR 1201379 |  Zbl 0774.14013
[E] G. Edelmann, 3-folds in P5 of degree 12, Manuscripta math. 82 (1994), 393-406.
Article |  MR 1265008 |  Zbl 0812.14026
[EP] G. Ellingsrud - C. Peskine, Sur les surfaces lisses de P4, Invent. Math. 95 (1989), 1-11.  MR 969410 |  Zbl 0676.14009
[GP] L. Gruson - C. Peskine, Genre des courbes de l'espace projectif. In: "Algebraic Geometry", Lecture Notes in Math. 687, Springer, Berlin, 1977, pp. 31-59.  MR 527229 |  Zbl 0412.14011
[H] G. Horrocks, Examples of rank three vector bundles on five-dimensional projective space, J. London Math. Soc. 18 (1978), 15-27.  MR 502651 |  Zbl 0388.14009
[K] C. Koelblen, Surfaces de P4 tracées sur une hypersurface cubique, J. reine angew. Math. 433 (1992), 113-141.
Article |  MR 1191602 |  Zbl 0753.14033
[M1] S. Mukai, Curves and symmetric spaces, Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), 7-10.
Article |  MR 1158012 |  Zbl 0768.14014
[M2] S. Mukai, Fano 3-folds. In: " Complex Projective Geometry", London Math. Soc. Lecture Notes Series 179, 1992, pp. 255-263.  MR 1201387 |  Zbl 0774.14037
[O] G. Ottaviani, 3-folds in P5 which are scrolls, Annali Scuola Norm. Sup. Pisa Cl. Sci., 19 (1992), 451-471.
Numdam |  MR 1205407 |  Zbl 0786.14026
[Sch] M. Schneider, 3-folds in P5: Classification in low degree and finiteness results. In: "Geometry of complex projective varieties", Cetraro 1990, A. Lanteri - M. Palleschi - D. Struppa Eds., Mediterranean Press, Rende, 1993, pp. 275-288.  MR 1225600 |  Zbl 0939.14018
[S1] A.J. Sommese, Hyperplane sections of projective surfaces I. The adjunction mapping. Duke Math. J. 46 (1979), 377-401.
Article |  MR 534057 |  Zbl 0415.14019
[S2] A.J. Sommese, Hyperplane sections. Proc. of the Algebraic Geometry conference, Univ. of Illinois at Chicago Circle, 1980, Lecture Notes in Math. 862, Springer-Verlag, Berlin, 1981, pp. 232-271.  MR 644822 |  Zbl 0494.14001
[S3] A.J. Sommese, On the adjunction theoretic structure of projective varieties, Complex Analysis and Algebraic Geometry, Proceedings Göttingen 1985, Lecture Notes in Math. 1194, Springer, Berlin, 1986, pp. 175-213.  MR 855885 |  Zbl 0601.14029
[SV] A.J. Sommese - A. Van De Ven, On the adjunction mapping, Math. Ann. 278 (1987), 593-603.  MR 909240 |  Zbl 0655.14001
Copyright Cellule MathDoc 2014 | Crédit | Plan du site